# SDR RAIA00212344

- Difficulty date: December 5, 2002
- Submitted: December 13, 2002
- Operation: Air carrier
- Aircraft: N723TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 283
- Aircraft time: 20,610 hours, 23,425 cycles
- Engine: Pwa PW124B
- Engine time: 20,909 hours, 23,294 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW124
- Part serial: 124441
- Condition: Leaking
- Part time: 20,909 hours, 23,294 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

5532-STL- ELECTRICAL SMOKE IN COCKPIT. MAINTENANCE REMOVED AND REPLACED #1 ENGINE, LK AND OPS CK OK.
